?

Log in

Previous Entry | Next Entry

what is going on?!


THIS is still occurring.
Correction: it has been occurring just about every day since then
(In case you didn't check the date on that previous post, it was May 11th)
I had most of a week (maybe) off, then it came back
...with more consistant bleeding for the last week and a half.

So, yeah, about a month of bleeding.

I called the gyn last Thursday or Friday and she said it was normal for things to be off for a few months after dropping the pill. They said to call back if things got worse or if stuff was still out of whack in a couple of months.

I really can't afford to see a doctor if it's not necessary.

But now this is really starting to freak me out.

Comments

( 7 comments — Leave a comment )
thetiss
Jun. 13th, 2005 04:13 am (UTC)
For some reason I can't get into that entry. I can however guestimate what you're talking about. It is normal to be bleeding for a few weeks or a month-month and half, sometimes longer after going off any forms of birth control. I was on the shot-Depo Provera once, I didn't have my period for 6 months, then I bled for 6 montsh afterwards. It's really annoying, but it's just your body trying to make everything normal again. *hugs* Feel better! <3
N~
xo
daturafae
Jun. 13th, 2005 01:41 pm (UTC)
Thanks a bunch, Nattie! You don't know how relieved I am to read that!
The only thing that anyone else has said is that they were late for a while, but never than any of them were bleeding for this long. I was actually put on the pill to regulate things because it would only show up every 4-6 months. I had assumed that if anything was off, it would probably just be like that again. I hope my system gets this all straightened out soon, this is getting ridiculous.
Anyway, thanks again for answering my icky girly entry and reducing my panic!

ps: I'm glad that you mentioned that you couldn't get into that entry. I checked my group settings and for some reason your name was in the wrong group. All fixed!
thetiss
Jun. 14th, 2005 05:00 am (UTC)
Lau,
I'm glad I could help make things a little easier for you. :)
Love,
N~
xo
justfortoday
Jun. 13th, 2005 02:00 pm (UTC)
i'm not going to say "don't panic!" , because i've already said it, and i know you've already done it.

ok. i got my period twice a month for a few months...but nothing like that. i think you really should adamently tell your doctor that this is a little more than what you'd consider "normal"!

things are going to be fine. i promise. also. i lost ten pounds almost immediately coming off of that pill!

what are you going to do for bc now?
daturafae
Jun. 13th, 2005 02:19 pm (UTC)
Ha! I wish there was weight loss like that. Instead I've gained, but that's probably due to recent stress, going to restaurants all the time, and water retention (thanks to having my period forever).

what are you going to do for bc now?
Definitely not anything involving hormone level changes.
I am way too sensitive to the side effects of that, plus it's a no-no for anyone who has an immediate family member with breast cancer.
Once I finally get an appointment set up, I'm going to talk it over with the doctor.
no_imagining
Jun. 14th, 2005 12:49 pm (UTC)
First, I found you at the Wicca LJ Community, and then I saw that you had a a Tori Amos icon! So I just had to add you.
daturafae
Jun. 14th, 2005 11:42 pm (UTC)
Hehe. Thanks. You are added, too. :)
( 7 comments — Leave a comment )

Profile

love
daturafae
DaturaFae (DharmaChick, Lauren, Lau...)

Latest Month

November 2007
S M T W T F S
    123
45678910
11121314151617
18192021222324
252627282930 
Powered by LiveJournal.com
Designed by Teresa Jones